Publication:
EVOLUTION of the MAGNETIC FIELD LINE DIFFUSION COEFFICIENT and NON-Gaussian STATISTICS

Suggested Citation

A. P. Snodin, D. Ruffolo, W. H. Matthaeus EVOLUTION of the MAGNETIC FIELD LINE DIFFUSION COEFFICIENT and NON-Gaussian STATISTICS. Astrophysical Journal. Vol.827, No.2 (2016). doi:10.3847/0004-637X/827/2/115 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/43599

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections